# SDR CALA0001218

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT FLOOR PANEL CORRODED AT FS 1212 - 1230.  THE FLOOR PANEL WAS REMOVED AND A NEW FLOOR PANEL WAS INSTALLED IAW SRM 53-20, FIGURE 11, 51-10-3, 51-10-4, AND ECRA 5320-01265.
